# SDR SWIA201540923

- Difficulty date: March 17, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N762SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10226
- Aircraft time: 28,959 hours, 17,135 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Attach Fitting
- Condition: Damaged
- Location: Door Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE LUG NR 1 ROLL PIN HOLE IS ELONGATED, C-CHECK, COMPLIED WITH PERMANENT REPAIR OF STS EA FURTHER ACTION REQUIRED.
